# SDR IPXA2024071742841

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N397UP
- Make and model: Boeing 767346
- Aircraft serial: 40363
- Aircraft time: 28,462 hours, 9,015 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stabilizer
- Condition: Ground Damage
- Location: Incident
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COLLISION TO RH HORIZONTAL TIP
